# SDR SWIA200820911

- Difficulty date: December 31, 2008
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 6,598 hours, 3,645 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT PRESSURE BULKHEAD CHECK VALVE CRACKED ON DUCT.  REPLACED VALVE PER AMM.
